# SDR A6WA201644208

- Difficulty date: August 12, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,324 hours, 30,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 601R332354S
- Condition: Cracked
- Location: Windshield Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT WINDSHIELD SIDE POST LOWER FITTING IS CRACKED.   REPLACED  POST LOWER FITTING IAW SRM 51-42-21, AND 51-40-11.
